Shear-free perfect fluids in general relativity: gravito-magnetic spacetimes

Cyganowski, Sasha and Carminati, John 2000, Shear-free perfect fluids in general relativity: gravito-magnetic spacetimes, General relativity and gravitation, vol. 32, no. 2, pp. 221-233, doi: 10.1023/A:1001823208111.

Attached Files
Name Description MIMEType Size Downloads

Title Shear-free perfect fluids in general relativity: gravito-magnetic spacetimes
Author(s) Cyganowski, Sasha
Carminati, John
Journal name General relativity and gravitation
Volume number 32
Issue number 2
Start page 221
End page 233
Total pages 13
Publisher Springer Nature
Place of publication New York, N.Y.
Publication date 2000-02
ISSN 0001-7701
Keyword(s) Relativistic cosmology
Shear-free perfect fluids
Language eng
DOI 10.1023/A:1001823208111
Indigenous content off
Field of Research 0105 Mathematical Physics
0206 Quantum Physics
0201 Astronomical and Space Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Plenum Publishing Corporation
Persistent URL http://hdl.handle.net/10536/DRO/DU:30127070

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 27 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 14:55:45 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.